HAPACOL 250mg JUNIOR EFFERVESCENT POWDER


Title: 2's x 12
Price:
RM10.80 MYR
Stock:
In stock

Description

Registration Number: MAL19016002XZ

Contains 250mg of paracetamol which is easily absorbed by the digestive system and quickly brings into play its effect to attain high effectiveness.

Paracetamol: For relief of mild to moderate pain and fever.

Ingredients:

Each sachet contains Paracetamol 250mg. Packing: Box of 24 sachets x 1.5g effervescent powder.

When dissolved in water, the powder effervesces to produce an orange-yellow, clear, or slightly opaque solution with scent and slightly sweet.

Lactose-free

Dosage/How to use:

Pour the contents of the sachet into a glass and add a small amount of water. Drink the whole solution immediately after complete dissolution.

The recommended dose is approximately 60 mg/kg to be administered in divided doses of 10 - 15 mg/kg throughout the 24-hour period.

Child: 6 - 12 years: 250 mg (1 sachet) - 500 mg (2 sachets) per dose. Repeat every 4 - 6 hours when necessary. Maximum of 4 doses in 24 hours.

Caution:

- Children below 6 years old.

- The tablets also contain aspartame (a source of phenylalanine) and so should not be taken by people with phenylketonuria.

- Allergic to the ingredients listed.

- Each tablet contains sodium and may be harmful to people on a low sodium diet.

- Do not exceed the recommended dose.

- Inform your doctor about your pre-existing diseases e.g. severe hepatic impairment and current health conditions.

Estimate shipping

You may also like

Recently viewed